MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE LO PRO POLPAT STD; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE LO PRO POLPAT STD; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-440
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Inflammation (1932); Pain (1994)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study: (b)(6).Clinical adverse event received for revision of left patellofemoral arthroplasty to address progressive arthritis and polyethylene bearing wear of patella component.Date of implantation: (b)(6) 2005.Date of revision: (b)(6) 2021; (left knee).Treatment: patellofemoral arthroplasty femur and patella components revised.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent a left knee revision to address poly wear, pain, cyst on the natural tibia, cystic changes around the patellar component, and fibrous tissue that was debrided around the patella.All partial knee products were revised.The patient was revised with depuy products and competitor cement.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b5, h6 (clinical codes).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMPLETE LO PRO POLPAT STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11671389
Report Number1818910-2021-07996
Device Sequence Number11553578
Product Code NJL
UDI-Device Identifier10603295022503
UDI-Public10603295022503
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-09-440
Device Catalogue Number129409440
Device Lot Number1201000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/15/2021
05/26/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/22/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS PFJ TROCHLEAR COMP STD LT; SMARTSET HV BONE CEMENT 40G; LCS PFJ TROCHLEAR COMP STD LT; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight64